On divisors of semigroups of order-preserving mappings of a finite chain

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We show that if a semigroup T divides a semigroup of full order preserving transformations of a finite chain, then so does any semidirect product Sa < ST where S is a finite semilattice whose natural order makes S a chain.
Original languageUnknown
Pages (from-to)551-554
JournalSemigroup Forum
Issue number3
Publication statusPublished - 1 Jan 2010

Cite this